# SDR CALA2014063091378

- Difficulty date: June 28, 2014
- Submitted: June 30, 2014
- Operation: Air carrier
- Aircraft: N585UA
- Make and model: Boeing 757222
- Aircraft serial: 26709
- Aircraft time: 69,107 hours, 24,229 cycles
- Engine: Pwa PW2040
- Engine time: 20,909 cycles
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Bypass Valve
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FLUID DRAINING FROM NR 1 ENG.  DETERMINED LEAK COMING FROM FUEL OIL COOLER BYPASS VLV AT RATE OF 8 DROPS AT IDLE & 10 DROPS STATIC.  ACCOMPLISHED 5 MIN IDLE RUN NO DRIPS RUNNING OR STATIC.
